# SDR SWAA2022033077072

- Difficulty date: February 23, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT LOWER FUSELAGE 2022-109399 / [01] TOOL USED CALIPER P/N: 500-464; S/N: 15331932; DUE DATE: 26-OCT-22;[02] TOOL USED HOTBONDER P/N: HCS9200B S/N: 18175478 DUE DATE: 05-AUG-22;[03] TOOL USED SCALE P/N: CL5000 S/N: AE-408758 DUE DATE: 09-FEB-23.;[04] REPAIRED ACCESS PANEL 191D BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED
